MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY; NARROW CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY; NARROW CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY
Model Number CNTSB
Medical Device Problem Codes Misconnection (1399); Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report covers twelve (12) malfunction event.A review of the event involved the device(s) experiencing the inability to seat causing a misalignment issue.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY
Common Device Name
NARROW CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key25045014
Report Number1060818-2026-25499
Device Sequence Number15932982
Product Code NDP
UDI-Device Identifier00847236024987
UDI-Public00847236024987
Combination Product (Y/N)N
Exemption NumberVMSR
Number of Events Summarized12
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNTSB
Device Catalogue NumberCNTSB
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown